# SDR DLL13952748

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Disbonded
- Location: Bs 1763 1778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, FAILSAFE STRAP LIFTED/CORRODED C-3 B/B FS 1763 TO 1778 BETWEEN STR 43 TO 45.  REPAIRED PER SRM 53-31-00 FIG 816.
